Trying to get off this dreadful drug. I got down to 37.5mg dose & tried to quit, but had a manic episode, hot flashes, heart palpitations. I went back on it until I could see my dr again. He told me there is no lower dose & I have to be off it completely for at least 7 days before he can put me on Lexapro, but I'm too scared to try again. So, I've opened up the capsules & split the beads into two. It's an eyeball guesstimate, but going cold turkey is too scary with the brain zaps & such. I think it's ridiculous that I have to do this--that any of us have to do this, w/o safe, daily supervision by our drs. I would NEVER recommend this drug to anyone. It's been the worst. And I've only been on it for 4-5 months. Dreadful stuff.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.